# SDR CA121104002

- Difficulty date: October 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Lyc LTS101700D2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: 704A34412253
- Condition: Leaking
- Location: Hyd System
- Part time: 63 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING AN AFTER LAST FLIGHT OF THE DAY CHECK THE AME FOUND HYD FLUID ON THE DECK OF THE ACFT.  THE FLUID WAS FOUND COMING THE FORWARD PRESSURE SERVO LINE.  LINE ONLY HAD A 63.3 HRS AND 33 DAYS CALENDAR TTSN SINCE IT WAS INSTALLED.  HYD FLUID WAS FOUND LEAKING THROUGH THE STAINLESS STEEL BRAIDING CLOSE TO A CRIMPED FITTING.  LINE WAS REPLACED WITH NEW AT THIS TIME.
